American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sergei V. Ivanov. On the Burnside problem on periodic groups . Bull. Amer. Math. Soc. 27 (1992) 257-260. MR 1149874.
Abstract, references, and article information   
View Article: PDF

[2] Joan L. Dyer and Edward Formanek. Complete automorphism groups. Bull. Amer. Math. Soc. 81 (1975) 435-437. MR 0357632.
Abstract, references, and article information   
View Article: PDF

[3] Seymour Lipschutz. The conjugacy problem and cyclic amalgamations. Bull. Amer. Math. Soc. 81 (1975) 114-116. MR 0379675.
Abstract, references, and article information   
View Article: PDF

[4] Michael Anshel and Peter Stebe. The solvability of the conjugacy problem for certain HNN groups. Bull. Amer. Math. Soc. 80 (1974) 266-270. MR 0419615.
Abstract, references, and article information   
View Article: PDF

[5] Michael Anshel. The endomorphisms of certain one-relator groups and the generalized Hopfian problem. Bull. Amer. Math. Soc. 77 (1971) 348-350. MR 0272876.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1